# SDR R61A201712160949

- Difficulty date: December 16, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 21,316 hours, 15,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17060259001
- Condition: Corroded
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HVY MX CHECK - CORROSION-FWD CARGO DOOR BEAM FWD FINGER DOUBLER CORRODED AND GOUGED. REMOVED AND REPLACED FWD CARGO DOOR BEAM FWD FINGER DOUBLER REF.
EMB-175-SRM 53-21-11/AD03, 51-41-02, 51-43-04, 51-23-04 P/N 170-60259-001.
